# SDR IPXA2016070105274

- Difficulty date: June 17, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 93,473 hours, 16,788 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB28952
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING FIXED L/E BEADED DOUBLER IS CRACKED BETWEEN XOS 789-795.  REPAIRED THE DOUBLER IAW SRM 57-40-02 REPAIR 15, FIG 203.(MAJOR)
